# SDR UALA2012050202584

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 46,217 hours, 18,455 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL FOR LANDING GEAR NOT RETRACTING.  AFTER GEAR RETRACTION. CYCLED GEAR ECAM CLEARED. SAME AS LAST FLT. REPLACED NLG SHOCK ABSORBER SEALS IAW AMM.  LINE MAINTENANCE PERFORMED TEST OF THE NORMAL EXTENSION AND RETRACTION SYSTEM OPS SEVERAL TIMES IAW AMM, OPS TESTED NORMAL.
